# SDR SWAA2022071113200

- Difficulty date: May 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120BF
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2022-305450 / [01] FABRICATED NEW FLOOR PANEL 120BF MADE; DRILLED AND COUNTERSUNK LOC. AT FWD CARGO COMPARTMENT FROM MATERIAL:ALUMINUM SHEET 0.080 2024T3 P.O: 2022-135797 I.A.W B737-700 SRM 51-40-05; SRM 51-40-08 AND DWG 453A1610 SHEET 7 REV C. APPLIED PROTECTIVE TREATMENT ON FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-20-01.SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTIVE ACTION VERIFIED AND COMPLETED : FABRICATED NEW FLOOR PANEL 120BF MADE; DRILLED AND COUNTERSUNK LOC. AT FWD CARGO COMPARTMENT FROM MATERIAL:ALUMINUM SHEET 0.080 2024T3 P.O: 2022-135797 I.A.W B737-700 SRM 51-40-05; SRM 51-40-08 AND DWG 453A1610 SHEET 7 REV C. APPLIED PROTECTIVE TREATMENT ON FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-20-01.SEE INDIVIDUAL SIGNOFFS BELOW.
